# SDR AALA991455

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 SET TRACK CORRODED.  REPAIRED WITH SEAT TRACK PLUS PER AARD 53-20-00-10.  TST:  45,407 HOURS.  CYCLES:  24,773.  (X)
